# SDR 98ZZZX3410

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N181AA
- Make and model: Bell 206B
- Aircraft serial: 3277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BULKHEAD WOULD NOT FIT, OUTSIDE DIMENSION ON THE TWO UPPER OUTSIDE EDGES IS LARGER THAN THE ORIGINAL PART CAUSING MISALIGNMENT OF THE UPPER PLATE.  INSTALLED NEW PART.
